# SDR DALA2014072404207

- Difficulty date: July 24, 2014
- Submitted: August 3, 2014
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 54,384 hours, 39,624 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME BS 1485 HAS A 3 INCH LONG CRACK IN WEB.  COMPLIED WITH ER/A 527673-14, REV O.
